Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 133, Number 9
HTML articles powered by AMS MathViewer

Hyperbolic groups have finite asymptotic dimension
John Roe PDF
Proc. Amer. Math. Soc. 133 (2005), 2489-2490
Quasi-hyperbolic planes in hyperbolic groups
Mario Bonk and Bruce Kleiner PDF
Proc. Amer. Math. Soc. 133 (2005), 2491-2494
The Lax conjecture is true
A. S. Lewis, P. A. Parrilo and M. V. Ramana PDF
Proc. Amer. Math. Soc. 133 (2005), 2495-2499
A purely algebraic characterization of the hyperreal numbers
Vieri Benci and Mauro Di Nasso PDF
Proc. Amer. Math. Soc. 133 (2005), 2501-2505
The weak dimensions of Gaussian rings
Sarah Glaz PDF
Proc. Amer. Math. Soc. 133 (2005), 2507-2513
An estimate for a certain average of the special values of character twists of modular $L$-functions
M. Manickam and B. Ramakrishnan PDF
Proc. Amer. Math. Soc. 133 (2005), 2515-2517
On natural homomorphisms of Witt rings
Marzena Ciemała and Kazimierz Szymiczek PDF
Proc. Amer. Math. Soc. 133 (2005), 2519-2523
Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II
Jian-yi Shi PDF
Proc. Amer. Math. Soc. 133 (2005), 2525-2531
Derived categories of projective bundles
L. Costa and R. M. Miró-Roig PDF
Proc. Amer. Math. Soc. 133 (2005), 2533-2537
On the projectivity of threefolds
Zbigniew Jelonek PDF
Proc. Amer. Math. Soc. 133 (2005), 2539-2542
On finite groups admitting a special noncoprime action
Güli̇n Ercan PDF
Proc. Amer. Math. Soc. 133 (2005), 2543-2547
Uniqueness of positive solutions for singular problems involving the $p$-Laplacian
Arkady Poliakovsky and Itai Shafrir PDF
Proc. Amer. Math. Soc. 133 (2005), 2549-2557
The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_2$-spaces
Barthélemy Le Gac and Ferenc Móricz PDF
Proc. Amer. Math. Soc. 133 (2005), 2559-2567
Uniformly bounded limit of fractional homomorphisms
Pedro J. Miana PDF
Proc. Amer. Math. Soc. 133 (2005), 2569-2575
Algebraic isomorphisms and $\mathcal {J}$-subspace lattices
Jiankui Li and Oreste Panaia PDF
Proc. Amer. Math. Soc. 133 (2005), 2577-2587
Coarse embeddings of metric spaces into Banach spaces
Piotr W. Nowak PDF
Proc. Amer. Math. Soc. 133 (2005), 2589-2596
Asymptotic expansion of solutions to nonlinear elliptic eigenvalue problems
Tetsutaro Shibata PDF
Proc. Amer. Math. Soc. 133 (2005), 2597-2604
A note on de Branges’ weights
Arcadii Z. Grinshpan and Anatolii Grinshpan PDF
Proc. Amer. Math. Soc. 133 (2005), 2605-2608
Strong converse inequality for Poisson sums
F. Dai and Z. Ditzian PDF
Proc. Amer. Math. Soc. 133 (2005), 2609-2611
Decay and growth for a nonlinear parabolic difference equation
Sergiu Hart and Benjamin Weiss PDF
Proc. Amer. Math. Soc. 133 (2005), 2613-2620
Complemented spaces of operators
Ioana Ghenciu PDF
Proc. Amer. Math. Soc. 133 (2005), 2621-2623
Dirichlet boundary conditions for elliptic operators with unbounded drift
A. Lunardi, G. Metafune and D. Pallara PDF
Proc. Amer. Math. Soc. 133 (2005), 2625-2635
Fragmentability of sequences of set-valued mappings with applications to variational principles
Marc Lassonde and Julian P. Revalski PDF
Proc. Amer. Math. Soc. 133 (2005), 2637-2646
A Cauchy-Schwarz type inequality for bilinear integrals on positive measures
Nils Ackermann PDF
Proc. Amer. Math. Soc. 133 (2005), 2647-2656
Fenchel duality, Fitzpatrick functions and the Kirszbraun–Valentine extension theorem
Simeon Reich and Stephen Simons PDF
Proc. Amer. Math. Soc. 133 (2005), 2657-2660
On extending existence theory from scalar ordinary differential equations to infinite quasimonotone systems of functional equations
J. Ángel Cid PDF
Proc. Amer. Math. Soc. 133 (2005), 2661-2670
Calderón-Zygmund operators on Hardy spaces without the doubling condition
Wengu Chen, Yan Meng and Dachun Yang PDF
Proc. Amer. Math. Soc. 133 (2005), 2671-2680
Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor
Y. Charles Li PDF
Proc. Amer. Math. Soc. 133 (2005), 2681-2687
Brangesian spaces in $H^p(\mathbf {T}^2)$
D. A. Redett PDF
Proc. Amer. Math. Soc. 133 (2005), 2689-2695
On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample
Fathi B. Saidi PDF
Proc. Amer. Math. Soc. 133 (2005), 2697-2703
Ellipses, near ellipses, and harmonic Möbius transformations
Martin Chuaqui, Peter Duren and Brad Osgood PDF
Proc. Amer. Math. Soc. 133 (2005), 2705-2710
Weierstrass functions in Zygmund’s class
Yanick Heurteaux PDF
Proc. Amer. Math. Soc. 133 (2005), 2711-2720
Low regularity solutions for a class of nonlinear wave equations
Nikolaos Bournaveas PDF
Proc. Amer. Math. Soc. 133 (2005), 2721-2727
Local isometries of $\mathcal {L}(X,C(K))$
T. S. S. R. K. Rao PDF
Proc. Amer. Math. Soc. 133 (2005), 2729-2732
A round ball uniquely minimizes gravitational potential energy
Frank Morgan PDF
Proc. Amer. Math. Soc. 133 (2005), 2733-2735
Almost-disjoint coding and strongly saturated ideals
Paul B. Larson PDF
Proc. Amer. Math. Soc. 133 (2005), 2737-2739
Cardinal restrictions on some homogeneous compacta
István Juhász, Peter Nyikos and Zoltán Szentmiklóssy PDF
Proc. Amer. Math. Soc. 133 (2005), 2741-2750
Planar algebras and the Ocneanu-Szymanski theorem
Paramita Das and Vijay Kodiyalam PDF
Proc. Amer. Math. Soc. 133 (2005), 2751-2759
Tychonoff’s theorem for locally compact spaces and an elementary approach to the topology of path spaces
Alan L. T. Paterson and Amy E. Welch PDF
Proc. Amer. Math. Soc. 133 (2005), 2761-2770
On finite-sheeted covering mappings onto solenoids
R. N. Gumerov PDF
Proc. Amer. Math. Soc. 133 (2005), 2771-2778
Wecken property for roots
Daciberg Gonçalves and Peter Wong PDF
Proc. Amer. Math. Soc. 133 (2005), 2779-2782
On embeddings in the sphere
John R. Klein PDF
Proc. Amer. Math. Soc. 133 (2005), 2783-2793
Seiberg-Witten invariants and branched covers along tori
B. Doug Park PDF
Proc. Amer. Math. Soc. 133 (2005), 2795-2803
An approach to the regularity for stable-stationary harmonic maps
Hsu Deliang PDF
Proc. Amer. Math. Soc. 133 (2005), 2805-2812
Every nontrivial knot in $S^3$ has nontrivial A-polynomial
Steven Boyer and Xingru Zhang PDF
Proc. Amer. Math. Soc. 133 (2005), 2813-2815